# SDR EISA98092

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 447.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORKCARD, CORROSION WAS FOUND ON LEFT-HAND WING TRAILING EDGE AT APPROXIMATELY STA XRS 447.3 AS SEEN FROM BELOW.  FABRICATED AND INSTALLED NEW SKIN AND DOUBLERS PER SRM 51-70-2.  (X)
